# SDR MALA000636

- Difficulty date: October 29, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6227337001
- Part serial: OFF1609ON4518
- Condition: Failed
- Location: Weather
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  EN ROUTE WEATHER RADAR FAILED.  RETURNED DUE TO WEATHER.  MAINTENANCE REPLACED WEATHER RADAR R/T.  P/N 622-7337-001, S/N / ON 4518, S/N/ OFF 1609.  WEATHER RADAR SYSTEM OPS GOOD IAW SF340MM.
